# SDR IPXA2017052217403

- Difficulty date: May 5, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 90,986 hours, 16,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 65B3901442
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D1, DAMAGE WAS FOUND ON THE RT WING INBD FORE FLAP OTBD WEB AT WBL 445.  REPAIRED IAW SRID 4-3753255087, AND EO B747-5750-64324-A.
